# SDR REXA97216

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 9302631001
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C LOST MAIN PRESSURE AND HYD QTY ON DEPARTURE.  REMOVED AND REPLACED HYD LINE FROM PUMP TO FILTERS.  (M)
